Volume 5, Issue 3, May 2017, Page: 15-17
A Study of Literature on Robust Skew Student T Distribution for Parameter Estimation
Samson Agboola, Department of Statistics, Ahmadu Bello University, Zaria, Nigeria
Hussain Garba Dikko, Department of Statistics, Ahmadu Bello University, Zaria, Nigeria
Received: Jul. 21, 2017;       Accepted: Aug. 3, 2017;       Published: Sep. 4, 2017
DOI: 10.11648/j.wcmc.20170503.11      View  2219      Downloads  64
This study aim of this research is to propose three new distributions for the distribution of stock returns and using those distributions proposed and estimates the parameters of stock returns. This proposed distribution will be dealt with in the area of some statistical properties. Real life data such as cancer and Stock returns will be analyzed against the common distributions to assess differences and similarities in the behavior of the distributions. They will be an exploration of the proposed distributions with a survival and hazard functions distributions on breath cancer and stock market returns and some comparison will be done using the model selection criteria. A simulation study would be used to compare both the stock returns and cumulative function of the simulated data.
Skew-t, Distribution, Scaled t, Normal and Non-normal, Breath Cancer
To cite this article
Samson Agboola, Hussain Garba Dikko, A Study of Literature on Robust Skew Student T Distribution for Parameter Estimation, International Journal of Wireless Communications and Mobile Computing. Vol. 5, No. 3, 2017, pp. 15-17. doi: 10.11648/j.wcmc.20170503.11
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Ahmet Goncu, Mehmet Oguz Karahan and Tolga Umut Kuzubas (2015) “A Comparative Goodness of fit Analysis of Distribution of Some Levy Processes and Heston Model to Stock Index Returns” University Scientific Research Fund Project.
Amy Hing-Ling Lau, Hon- Shiang Lau and John R. Wingender (1990) “The Distribution of Stock Returns: New Evidence against the Stable Model” Journal of Business and economic Statistics 8(2): 217-223.
Bachelier Louis (1900) “Theorie De La Speculation” Paris: Gauthier-Villars. Reprinted in Paul H. Cootner (ed.) 17-78.
Blume M. E (1968) “The Assessment of Portfolio Performances: An Application of Portfolio Theory” Unpublished Ph. D. Dissertation, University of Chicago.
Clark, P (1973). “A Subordinate Stochastic Process Models with finite variance for speculative Prices” Economietrica, 41: 135-155.
Fama, E., (1965) “The Behaviour of Stock Market Prices” Journal of Business 38(1): 34-105.
Gray, B. and D. French (1990). “Empirical Comparisons of Distributional Models for Stock Index Returns.” Journal of Business, Finance and Accounting, 17(6): 451-459.
John Burr William (1938) “The Theory of Investment Value” MA: Harvard University Pree.
McDonald. J. B (1984) “Some Generalization functions for the size distribution of Income” Econometrica 52(3): 647-663.
Mandelbolt Benoit (1963) “The Variation of Certain speculative Prices” Journal of Business 36(4): 394-439.
Maurice Kendall (1953) “The Behavior of Stock and Commodity Prices” Journal of the Royal Statistical Society 116(1): 1-11.
Officer R. R (1972) “The Distribution of Stock Returns” Journal of the American Statistical Association 67(340): 807-812.
Peter D. Praetz (1972). “The Distribution of Share Price Changes.” Journal of Business, 45(1): 49-55.
Press, James. (1967). “A Compound Events Model for Security Prices.” Journal of Business, 40, 317-335.
Robert Blattberg and Nicholas Gonedes (1974). “A Comparison of the Stable and Student Distributions as Statistical Models for Stock Prices.” Journal of Business, 47(2): 244-280.
Samuelson. A Paul (1965) “Proof that Properly Anticipated Prices Fluctuate Randomly” Industrial Management Review Spring 6(2): 41-49.
Shittu O. I, Adepoju K. A and Adeniji O. E (2014) “On Beta Skew-t Distribution in Modelling Returns in Nigeria” International journal of Modern Mathematical Science 11(2): 94-102.
Browse journals by subject